# SDR AALA20120606004

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NUMBER 5 SLAT HAS A DENT BETWEEN ATTACHED RIBS NUMBER 15 AND 14 ON OUTBOARD SKIN.  REWORKED DENT PER SRM 57-03.
